# SDR QXEA2021022100071

- Difficulty date: February 21, 2021
- Submitted: February 22, 2021
- Operation: Air carrier
- Aircraft: N448QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4409
- Aircraft time: 19,108 hours, 20,695 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8252070109
- Condition: Loose
- Location: Cabin Floor
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLUORESCENT FLOOR STRIP IN FRONT OF SEATS 2E 02D IS DETACHED.  REMOVED FROM SERVICE.  REINSTALLED FLUORESCENT FLOOR STRIP IN FRONT OF SEAT ROW 2D E AS REQUIRED NO OTHER DEFECTS NOTED AT THIS TIME.  RETURNED TO SERVICE.
